Ask a doctor

Indent and New Lines After Botox Treatment

After having a Botox treatment, I now have a deep indentation in the right side of my forehead, a deep line running from the middle of my eyebrows to under my right eyebrow, and three ugly frown lines in my forehead. It is a nightmare, how can I recover quickly.

Doctor Answers (4)

Botox treatments and lines

+1

Hard to say what you are seeing without examining you. Also when were you injected? If recently, it may still be taking affect.  Sometimes as you "knock out" one muscle, others "pitch in" to try to compensate. Hard to say without the exam.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

Deep lines following Botulinum Toxin (Dysport and Botox) injection

+1

Muscle imbalance casued by preferential use of Botox in the forehead can produce unusual lines and creases ot appear.

Web reference: http://www.bodysculptor.com/skin-procedures-chicago/injectables/botox/

Chicago Plastic Surgeon
5.0 out of 5 stars 39 reviews

Any indent or new lines that you might see after a BOTOX treatment might require further treatment

+1

Any indent or new lines that you might see after a BOTOX treatment might require further treatment, depending upon the area and so forth.

New York Oculoplastic Surgeon
4.5 out of 5 stars 15 reviews

Unhappy after Botox treatment

+1

Depending on when your Botox was injected, you may see continued improvement over two weeks after treatment.  If your doctor injected areas that have not yet seen the effect, then you are only noticing a partial effect and need to be patient. If  it has been three weeks to four weeks already, then you should be reevaluated for additional Botox, if possible, to even out the effect. Sometimes more muscles are needed to be treated. It is better to add then to wish one hadn't put in too much. If it turns out that you do need more Botox in certain areas, Dysport is very similar to Botox Cosmetic, and might give you a faster onset of action thereby providing you with satisfaction sooner, but it is wiser to stick with the same product as before so that you don't add more confusion to solving the riddle.

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...